Couldn't find what you looking for?

TRY OUR SEARCH!

Ewwo everyone :]

So, I just signed up to this site....and I have a question...or rather a few..or statemenets whatever you want to call it haha.
Ok so to begin with, I was diagnosed with ADHD ( attention deficit hyperactive disorder) last year. My doctor started me off on a low dose of Adderall XR that was about ten milligrams. As I started taking the medicine, it became clear that the 10 milligrams was not fufilling its job properly. I went back to the doctor 6 weeks after i was diagnosed for a check up and she upped my dosage to 20 mg, which i still am currently on. When I started the medicine, I noticed an enormous difference in my behavior. But one thing that I noticed which is a welcome surprise, but not neccisarily a good one, was that I was losing weight. My appetite was almost completely cut off. Everyone was worried because I would go days on end without eating and be perfectly content. I'd not take it on the weekends, but every weekday for school because I really did need it to focus properly in my classes. But recently, I've been not eating again. Even when I don't eat, I try to drink atleast a water. I try to eat food but it's almost as if my body "rejects" it, because i start to feel nauseous if i've eaten. I even went four days without eating one time. I use to be kinda chubby, but I'm starting to lose weight which puzzled me. Because I've heard not eating actually promotes weight gain instaid of lost. i mean litterally no exaguration, i could not eat for 2 days and my double chin would be gone...SO! my question/s are is this normal? Has this happened to anyone else that's on this medication or something similar to it?
Is weightloss a normal side effect of Adderall? Thanks so much for reading this :-D

Loading...

Hiya :]

I was diagnosed with ADHD in January (a month ago) and was prescribed with Adderall.

Adderall itself stifles one's hunger (I think this is a reason why a lot of people get addicted to this; they like the idea of losing weight drastically, but excersise is the right way to go, not abusing the pill) - this is how you can go days without eating and feel just fine. (I'm losing weight as well).

But, please, don't do it anymore. I really care about your health. Plus, your doctor should be checking on your weight to make sure you're not losing TOO much weight - That can be really dangerous.

Even if you don't feel hungry, eat some fruit. It'll give you energy and keep you from starving yourself.

Remember, lots of fruits and veggies! :]

Hope this helped.

 

Reply

Loading...

I was diagnosed with ADHD years ago (when i was 5. I'm 17 now and my doctor prescribes me 30mg of Adderall XR. I need it to feel normal, without it I will have a horrible day.
Reply

Loading...